# SDR RAIA960205

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 5EN16N95
- Condition: Out Of Adjust
- Location: Nose Gear
- Part time: 10,636 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 7326 - LANDING GEAR HANDLE WOULD NOT MOVE TO 'UP' POSITION AFTER TAKEOFF.  MAINTENANCE ADJUSTED NOSE SQUAT SWITCH, PERFORMED GEAR SWING, OPERATIONAL CHECK GOOD.  (X)
